Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 46, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 28, 2022, 3:41 PM EDT for Broward County, Florida. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2022, 3:41 PM EDT (19:41 UTC)
- Expired
- Apr 28, 2022, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:43 PM EDT | TSTM WND GST 54 | 2 N Margate, FL | A THUNDERSTORM WIND GUST OF 54 MPH /47 KNOTS WAS RECORDED BY THE EARTH NETWORKS MESONET SITE CRLSP LOCATED AT CORAL SPRINGS HIGH SCHOOL. |
| Apr 28, 3:45 PM EDT | TSTM WND DMG | 1 Wsw Coconut Creek, FL | A THUNDERSTORM WIND GUST PRODUCED TREE DAMAGE AND DAMAGED SCREENED PATIOS IN A NEIGHBORHOOD NORTHWEST OF HCA FLORIDA NORTHWEST HOSPITAL. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
119
WUUS52 KMFL 281941
SVRMFL
FLC011-282015-
/O.NEW.KMFL.SV.W.0046.220428T1941Z-220428T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
341 PM EDT Thu Apr 28 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
* Until 415 PM EDT.
* At 341 PM EDT, a severe thunderstorm was located over Margate,
moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and
Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2612 8004 2605 8028 2628 8031 2633 8016
2633 8012
TIME...MOT...LOC 1941Z 341DEG 8KT 2624 8020
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RAG1 follow-up statement
111
WWUS52 KMFL 282005
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Thu Apr 28 2022
FLC011-282015-
/O.EXP.KMFL.SV.W.0046.000000T0000Z-220428T2015Z/
Broward FL-
405 PM EDT Thu Apr 28 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD COUNTY WILL
EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2612 8004 2605 8028 2628 8031 2633 8016
2633 8012
TIME...MOT...LOC 2005Z 341DEG 8KT 2619 8018
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:31 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 28, 2:31 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Miami FL 231 PM EDT Thu Apr 28 2022 ...Strong To Even Severe Storms Possible This Weekend Along with Heavy Rainfall... ...Enhanced Risk Of Rip Currents This Weekend East Coast Beaches... SHORT TERM... (Now through Friday Night)... A weak southern stream wave is passing overhead today around the base of the departing eastern CONUS trough. At the surface, a frontal boundary has approached the region but will likely remain stationary just north of Lake Okeechobee. As this boundary dissipates surface flow over South Florida will remain weak and southerly to southeasterly. These features have enhanced moisture convergence over the area as the 12Z MFL sounding indicated PWATs of 1.12 inches. This is higher than yesterday, but not extraordinary for this time of year. T(Now through Friday Night)... A weak southern stream wave is passing overhead today around the base of the departing eastern CONUS trough. At the surface, a frontal boundary has approached the region but will likely remain stationary just north of Lake Okeechobee. As this boundary dissipates surface flow over South Florida will remain weak and southerly to southeasterly. These features have enhanced moisture convergence over the area as the 12Z MFL sounding indicated PWATs of 1.12 inches. This is higher than yesterday, but not extraordinary for this time of year. The concern with localized flooding today will come from slow moving showers or training showers over the east coast. With weak surface flow, convection will be dominated by sea breeze and frontal boundary interactions continuing through the rest of this evening and into the overnight hours. Scattered showers and potentially an isolated thunderstorm all remain possible heading into the overnight hours, with models suggesting Broward and Palm Beach counties will see the most rainfall through Friday. While the entire CWA has the threat for heavy rainfall this evening, the greatest threat region tonight and into tomorrow will be the east coast counties where moisture convergence is maximized. While common rainfall amounts through the period should be on the order of 1-3", CAM ensembles raw output and LPMM fields suggest the potential for isolated 5-7" amounts. Aside from the soggy night ahead, expect overnight lows tonight in the mid 70s across the east coast with mid- 60s elsewhere. On Friday, surface flow will strengthen and become easterly as a high builds over the Atlantic to the east. This easterly flow will continue to enhance moisture convergence over the eastern coast of SFL and poses another heavy rainfall risk, particularly during the afternoon hours. CAMs do not show much break in the convection between Thursday afternoon and Friday afternoon, though the heaviest convection should remain over the Atlantic waters on Friday morning. As easterly flow strengthens and land heats up, it is likely these showers begin propagating over the eastern metro areas Friday afternoon. Depending on how convection develops, there could be issues with metro street flooding again if showers or storms begin training over one area. Again, the heaviest rain appears to be favored for Broward and Palm Beach counties on Friday afternoon. Though if easterly flow inland remains weak enough where a Gulf breeze develops, this could create a scenario where the western FL coast also sees heavy rainfall along the boundary where low level convergence is enhanced. Overall this period will be rather soggy with messy boundary interactions playing a large role in where the heaviest rainfall ends up being. Expect highs in the mid 80s along the west coast with low 80s elsewhere. he concern with localized flooding today will come from slow moving showers or training showers over the east coast. With weak surface flow, convection will be dominated by sea breeze and frontal boundary interactions continuing through the rest of this evening and into the overnight hours. Scattered showers and potentially an isolated thunderstorm all remain possible heading into the overnight hours, with models suggesting Broward and Palm Beach counties will see the most rainfall through Friday. While the entire CWA has the threat for heavy rainfall this evening, the greatest threat region tonight and into tomorrow will be the east coast counties where moisture convergence is maximized. While common rainfall amounts through the period should be on the order of 1-3", CAM ensembles raw output and LPMM fields suggest the potential for isolated 5-7" amounts. Aside from the soggy night ahead, expect overnight lows tonight in the mid 70s across the east coast with mid- 60s elsewhere. On Friday, surface flow will strengthen and become easterly as a high builds over the Atlantic to the east. This easterly flow will continue to enhance moisture convergence over the eastern coast of SFL and poses another heavy rainfall risk, particularly during the afternoon hours. CAMs do not show much break in the convection between Thursday afternoon and Friday afternoon, though the heaviest convection should remain over the Atlantic waters on Friday morning. As easterly flow strengthens and land heats up, it is likely these showers begin propagating over the eastern metro areas Friday afternoon. Depending on how convection develops, there could be issues with metro street flooding again if showers or storms begin training over one area. Again, the heaviest rain appears to be favored for Broward and Palm Beach counties on Friday afternoon. Though if easterly flow inland remains weak enough where a Gulf breeze develops, this could create a scenario where the western FL coast also sees heavy rainfall along the boundary where low level convergence is enhanced. Overall this period will be rather soggy with messy boundary interactions playing a large role in where the heaviest rainfall ends up being. Expect highs in the mid 80s along the west coast with low 80s elsewhere. LONG TERM... (This Weekend)... A board mid to upper level trough will remain over the Eastern United States, as a frontal frontal boundary remains nearly stationary over South Florida while slowly weakening. This will allow for a south southwest steering flow over South Florida keeping the tropical air mass in place over South Florida leading to scattered to numerous showers and thunderstorms. The best coverage will be over the interior and east coast metro areas each afternoon into early evening. There will also be couple of short waves moving through South Florida. This will allow for the 500 mb temps to cool down -11 to -13C over South Florida. The PWAT values will also be around 1.5 to 1.7 inches over South Florida during this time frame which is near the 90th percentile for this time of year. The LFC (Level of Free Convect) will also be between 1000 to 3000 FT which is low for this time. Therefore, some of the storms could become strong to even isolated severe especially where the sea breezes collide over the eastern areas. The primary impacts at this time will be possible large hail, heavy rainfall, and frequent lightning strikes. (Early To Middle Of Next Week)... Surface high over the Western Atlantic waters will build into the Florida Peninsula as the mid to upper level trough remains over the Eastern United States. This will allow for low level easterly winds to set up, but the steering flow will still be from the south southwest over South Florida. This will keep the moisture in place over the region leading to isolated to scattered showers and thunderstorms each day over South Florida. However, the focus for the highest coverage will be more over the Lake Okeechobee region where the sea breezes collide. Highs this weekend into early next week will be in the 80s over most areas each day except around 80 east coast metro areas. Lows will be in the 60s over most areas each night except around 70 east coast metro areas. && MARINE... Light and variable winds today will become easterly by tonight and increase to around 15 to 20 knots late on Friday. ESE flow around this magnitude will continue into mid-week next week. A 2-4 ft NE swell is forecast to spill southward down to the Palm Beach county area tonight through Friday night which may bump seas up to Advisory levels as it interacts with the elevated winds and Gulf Stream. Advisory conditions should then subside mid to late weekend.&& && BEACHES... A high risk of rip currents is forecast along Palm Beaches through Friday evening due to the heightened swell. As winds and swell increase tomorrow, a high risk will more likely be expanded down the entire east coast for the weekend and into next week in later forecast. && .AVIATION(18Z TAFS)... VCSH at all east coast terminals through most of the period with thunder possible this afternoon and potentially Friday afternoon as well, though will wait for more confirmation to include VCTS in the TAFs for Friday. VFR prevails with lower ceilings possible in passing showers and storms through the period. Likely seabreeze development at APF this afternoon with westerly winds and southeasterly to easterly winds at all other sites. Light and variable winds tonight strengthening and becoming easterly by Friday morning. && .PRELIMINARY POINT TEMPS/POPS... Miami 72 81 72 82 / 40 60 50 60 West Kendall 69 82 69 84 / 40 60 40 60 Opa-Locka 71 81 70 82 / 50 70 50 60 Homestead 70 81 70 82 / 40 50 40 60 Fort Lauderdale 71 80 70 81 / 50 70 60 70 N Ft Lauderdale 71 79 70 79 / 50 70 60 70 Pembroke Pines 70 81 70 82 / 50 70 50 70 West Palm Beach 70 79 69 79 / 60 60 60 70 Boca Raton 71 80 70 81 / 60 70 60 70 Naples 69 85 69 86 / 20 50 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Friday morning for FLZ168. AM...None. GM...None. && Update/Aviation...Rizzuto Today through Friday and Marine...Rizzuto Friday Night through Wednesday...BNB Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 28, 1:24 PM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 124 PM EDT Thu Apr 28 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291130- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 124 PM EDT Thu Apr 28 2022 ...Strong Afternoon/Evening Storms with Localized Flooding Possible... ...Palm Beaches: High Rip Current Risk Today... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a high risk of rip currents along the Palm Beaches and a moderate risk for Broward beaches. Thunderstorms: Scattered to numerous storms are expected across all of South Florida this afternoon through the evening. The strongest storms may be capable of producing isolated damaging wind gusts, small hail, and funnel clouds. Storms may linger in a more isolated nature along the east coast overnight. Flooding: Areas along the east coast metro that receive multiple rounds of rain have the potential to experience localized flooding of poor drainage areas. Marine: Seas will continue increasing through today. By tonight, Advisory level seas are possible for waters adjacent to Palm Beach county. Waterspouts: There is a limited chance for waterspouts today across the Atlantic, Gulf and Okeechobee waters today. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Showers and storms will remain quite numerous through the weekend. The threat for localized flooding will continue through at least Saturday. A high risk for rip currents is expected along the entire east coast by this weekend along with cautionary level winds and seas into next week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
In the hours before
Special weather statement, Apr 28, 2:36 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
236 PM EDT Thu Apr 28 2022
FLZ068-168-281900-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
236 PM EDT Thu Apr 28 2022
...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 300 PM EDT...
At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Lantana,
or over Lake Worth, moving south at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Lake Worth,
Palm Beach, Highland Beach, Ocean Ridge, Greenacres, Palm Springs,
Lantana, Atlantis, Village Of Golf, Kings Point, Dunes Road, Hamptons
At Boca Raton, Whisper Walk, Lake Clarke Shores, Hypoluxo and South
Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2666 8015 2667 7995 2637 7988 2636 8018
TIME...MOT...LOC 1836Z 357DEG 15KT 2659 8005
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGLocal storm report, Apr 28, 3:08 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT THU APR 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM MARINE TSTM WIND 2 ESE LAKE WORTH 26.61N 80.03W
04/28/2022 M54 MPH AMZ650 FL BUOY
A MARINE THUNDERSTORM WIND GUST OF 54MPH /
47 KNOTS WAS RECORDED BY THE C-MAN STATION
LKWF1 AT LAKE WORTH PIER.
&&
KELLYSpecial weather statement, Apr 28, 3:09 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
309 PM EDT Thu Apr 28 2022
FLZ067-068-071-072-168-172-282015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
309 PM EDT Thu Apr 28 2022
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 415 PM EDT...
At 309 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Boynton
Beach, moving south at 10 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton
Beach, Delray Beach, Margate, Lake Worth, Lighthouse Point, Palm
Beach, Highland Beach, Ocean Ridge, Coconut Creek, Greenacres,
Parkland, Lantana, Atlantis, Hillsboro Beach, Mission Bay and Boca
Pointe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2661 8018 2661 7998 2622 7989 2624 8030
TIME...MOT...LOC 1909Z 000DEG 8KT 2654 8008
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Apr 28, 3:09 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
309 PM EDT Thu Apr 28 2022
FLZ072>074-172-173-282015-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
309 PM EDT Thu Apr 28 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 415 PM EDT...
At 309 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miramar Parkway And University Drive, or
near Miami Gardens, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Davie,
Plantation, Hallandale, Miami Gardens, North Miami, North Miami
Beach, Aventura, Dania Beach, Miami Lakes, Cooper City, Sunny Isles
Beach, Opa-Locka, West Park, Royal Palm Ranches, Ravenswood Estates
and Palm Springs North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2590 8008 2591 8036 2610 8032 2610 8017
TIME...MOT...LOC 1909Z 342DEG 6KT 2601 8024
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Apr 28, 3:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Thu Apr 28 2022
FLZ072>074-173-282015-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
330 PM EDT Thu Apr 28 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
and south central Broward Counties through 415 PM EDT...
At 330 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miami Gardens, moving south at 5 to 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Miami Gardens, North Miami, Doral, North Miami Beach, Miami Lakes,
Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami Shores,
North Bay Village, El Portal, Medley and Gladeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2579 8040 2600 8036 2600 8018 2579 8014
TIME...MOT...LOC 1930Z 005DEG 10KT 2594 8027
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Apr 28, 3:34 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
334 PM EDT Thu Apr 28 2022
FLZ068-071-072-172-282015-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metro Palm Beach County FL-
334 PM EDT Thu Apr 28 2022
...A strong thunderstorm will impact portions of northern Broward
County through 415 PM EDT...
At 333 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Godfrey
Road, or near Coral Springs, moving southeast at 5 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Deerfield Beach, Tamarac, Margate, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, Lauderdale
Lakes, Parkland, Wilton Manors, Sea Ranch Lakes, Lazy Lake and
Broadview-Pompano Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2630 8034 2633 8014 2611 8003 2608 8034
TIME...MOT...LOC 1933Z 335DEG 6KT 2627 8023
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:48 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 6 days |
| Apr 28, 1:10 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 28, 2:04 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Apr 28, 2:14 PM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 28, 2:24 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Apr 28, 2:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Apr 28, 2:53 PM EDT | Special Marine Warning | MFL | 52 min | |
| Apr 28, 2:57 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 28, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Apr 28, 3:09 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Apr 28, 3:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Apr 28, 3:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 28, 3:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Apr 28, 3:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Apr 28, 3:53 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Apr 28, 3:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 28, 4:08 PM EDT | Special Weather Statement | MFL | Broward | 67 min |
| Apr 28, 4:11 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Apr 28, 4:15 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Apr 28, 4:34 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Apr 28, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 28, 5:21 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Apr 28, 5:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Apr 28, 5:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Apr 28, 6:04 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| Apr 28, 6:08 PM EDT | Special Weather Statement | MFL | Collier | 67 min |
| Apr 28, 6:46 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Apr 28, 7:09 PM EDT | Special Weather Statement | MFL | Hendry | 51 min |
| Apr 28, 7:25 PM EDT | Areal Flood Advisory | MFL | Collier, Hendry | 4 hr |
| Apr 28, 7:28 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Apr 28, 7:43 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Apr 28, 7:57 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.